# SDR REXA2016071301398

- Difficulty date: July 13, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-837
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT RBL 9 IS CORRODED BETWEEN FS 693 TO FS 837.   FABRICATED AND INSTALLED A NEW SEAT TRACK IAW REO 670-53-00-343 REV M, SRM 51-40-11-001-001-A01 AND 53-41-49-101-001-A02.
